MathSciNet Relay Station
MathSciNet bibliographic data
MR1813840 60H15 (60J80)
Athreya, Siva; Tribe, Roger Uniqueness for a class of one-dimensional stochastic PDEs using moment duality. Ann. Probab. 28 (2000), no. 4, 1711–1734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement